| Model Number |
US906 |
| Medical Device Problem Codes |
Device Ingredient or Reagent Problem (2910); Unexpected Color (4055)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/17/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there was an issue with an orange steam indicator.The indicator on the lock did not turn or only slightly turned.There was no patient involvement.Additional information has been requested.
Additional Manufacturer Narrative
If additional information or investigation results become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Manufacturer evaluation: although the device was returned by the complainant, the sample was lost during shipment.Additionally, no on-site evaluation of the unit was performed and no parts were returned for failure analysis.Therefore, the investigation was not able to confirm a device issue that could be associated with the reported event.Although the lot number of the lock was provided, the indicator lot # was not available.Therefore, the device history records (dhr) were not able to be reviewed.However, all device history records (dhr) are reviewed and released according to documented procedures and a device is not released if it does not meet requirements or is nonconforming.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.